MathSciNet Relay Station
MathSciNet bibliographic data
MR2223952 60K35 (82B43)
Yukich, J. E.; Zhang, Yu Singularity points for first passage percolation. Ann. Probab. 34 (2006), no. 2, 577–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement